# SDR 96ZZZX2512

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61368
- Make and model: Cessna A185F
- Aircraft serial: 18504159
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653877
- Condition: Galled
- Location: Lifter Face
- Part time: 433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING TOP OVERHAUL, FOUND 3 HYDRAULIC LIFTERS PITTED AND GALLED.  SUBMITTER RECOMMENDS CLOSER INSPECTION OF LIFTERS AT OVERHAUL.
